Journal of Geometry and Symmetry in Physics

Pseudo-Riemannian Geometry, δ-Invariants and Applications by Bang-Yen Chen

Velichka Milousheva

Full-text: Open access

Article information

Source
J. Geom. Symmetry Phys., Volume 27 (2012), 115-122.

Dates
First available in Project Euclid: 26 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495764134

Citation

Milousheva, Velichka. Pseudo-Riemannian Geometry, δ-Invariants and Applications by Bang-Yen Chen. J. Geom. Symmetry Phys. 27 (2012), 115--122. https://projecteuclid.org/euclid.jgsp/1495764134


Export citation